# SDR 2001F00710

- Difficulty date: October 11, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Part serial: 581741
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

LIGHT SMOKE STARTED TO FILL THE CABIN, CREW SHUT OFF BOTH BLEEDS RETURNED TO STATION.  INITIALLY DEFERRED THE ACM PER THE MEL, THEN REPLACED THE MEL.  (M)
